# SDR SWAA2022052597411

- Difficulty date: April 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AT LEVEL STR6L FWD GALLEY AND LAV 2022-207130 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 210138203; DUE: 11-APR-23;[02] INSPECTION REJECT IN STEP 12 SEE TTG8Q00CDDUS;[03] REPAIRED FRAME LOC. ON BS 312 AND BTW STR 5L TO STR 6L FWD GALLEY AND LAVATORY IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 PARAGRAPH 4; FIGURE 203. MATERIAL USED P/N: 7075T0-0.063?; P/O: 2022-124059 1. SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED FRAME LOC. ON BS 312 AND BTW STR 5L TO STR 6L FWD GALLEY AND LAVATORY IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 PARAGRAPH 4; FIGURE 203. MATERIAL USED P/N: 7075T0-0.063?; P/O: 2022-124059 1. RII .SEE INDIVIDUAL SIGN OFF BELOW.
